RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1993, Volume 5, Issue 2, Pages 138–149 (Mi dm685)  

This article is cited in 1 scientific paper (total in 1 paper)

Negative polynomial distribution

G. I. Ivchenko, N. M. Morozova


Full text: PDF file (963 kB)

Bibliographic databases:
UDC: 519.214
Received: 07.10.1992

Citation: G. I. Ivchenko, N. M. Morozova, “Negative polynomial distribution”, Diskr. Mat., 5:2 (1993), 138–149

Citation in format AMSBIB
\Bibitem{IvcMor93}
\by G.~I.~Ivchenko, N.~M.~Morozova
\paper Negative polynomial distribution
\jour Diskr. Mat.
\yr 1993
\vol 5
\issue 2
\pages 138--149
\mathnet{http://mi.mathnet.ru/dm685}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1250964}
\zmath{https://zbmath.org/?q=an:0827.60015}


Linking options:
  • http://mi.mathnet.ru/eng/dm685
  • http://mi.mathnet.ru/eng/dm/v5/i2/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Timashev, “On the asymptotics of the probabilities of large deviations for a negative polynomial distribution”, Discrete Math. Appl., 12:1 (2002), 61–68  mathnet  crossref  mathscinet  zmath
  • Дискретная математика
    Number of views:
    This page:331
    Full text:129
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020